# SDR HEEA072620

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,492 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 3623
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMIT SCRATCHY.  FOUND RF CONNECTOR LOOSE ON UNIT. TIGHTENED RF CONNECTOR.  ALIGNED TRANSMITTER.  REPAIRED.  ADJUSTED CARRIER SQUELCH.  REMOVED CORROSION FROM CHASIS.  BENCH CHECK GOOD.
